Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
In This Section
Volume 1991, Issue 416 (Jan 1991)

Issues

Die Beschränktheit der Stückzahl der Fasern K-analytischer Abbildungen.

Wolfgang BARTENWERFER
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1991.416.49

About the article

Published Online: 2009-12-09

Published in Print:



Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1991.416.49. Export Citation

Comments (0)

Please log in or register to comment.
Log in